Most Viewed Articles in a Month

About the Journal

Editor : Peeyush Chandra
Online ISSN : 2455-6475
Print ISSN : 0019-5839
Frequency : Quarterly
Publisher/s : Informatics Publishing Limited, The Indian Mathematical Society

The Journal of Indian Mathematical Society (JIMS) is one of the oldest Mathematics journals in India with a rich history. The journal is published under the aegis of the Indian Mathematical Society and has been under publication since 1910. It is a peer reviewed journal and is managed by an Editorial Board. Scrutiny and selection of articles is done by the accepted standards of peer review, drawing on the competence of specialist reviewers worldwide. The Journal strives to publish original research papers in all fields of mathematics. The submitted manuscripts are expected to contribute towards broader ongoing research in the area. The journal covers all diversified fields of mathematics and its applications.

The Journal is Indexed in Scopus with H Index 3. It may be noted all Scopus Indexed journals are part of UGC-CARE list Group II (see


Important Note


Neither Informatics nor the Indian Mathematical Society has appointed any agent for publishing papers in the Journal of the Indian Mathematical Society. Also, none of us charge any publication/ processing/ page charges or any other fees for publishing a paper

Read more about Important Note

Current Issue

Volume 91, Issue 3-4, July-December 2024
Published: 2024-07-18


View All Issues

Recomended Tools :

mendeley2  similarity-check-crossref  grammarly2